# SDR UPS06847653

- Difficulty date: July 31, 2006
- Submitted: August 14, 2006
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 67,689 hours, 26,786 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support Angle
- Part number: SAA564311731
- Condition: Cracked
- Location: Nr 3 Flap Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, LT WING IB FLAP STA 3 FLAP TRACK SUPPORT ANGLE CRACKED.  REMOVED, FABRICATED AND INSTALLED ANGLE IAW SRM 51-1-20D, 51-1-21, 51-2-00, DWG 5643117.
